MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP; CLINICAL CHEMISTRY ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP; CLINICAL CHEMISTRY ANALYZER
Model Number ADVIA CENTAUR XP
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc).A siemens customer service engineer (cse) was dispatched to the customer site.The cse inspected the user interface (ui) module and com port, and no physical damage was observed.The ui was cleaned and all connections at the ui module were reset.The cable from the instrument to the host computer was inspected and the pin configuration was verified.The cable from the instrument to the host computer was replaced proactively and the host application was reinstalled.The siemens regional support center (rsc) and headquarter support center (hsc) are investigating this issue.
 
Event or Problem Description
The customer informed siemens of two patient sample results that were transferred to the laboratory information system (lis) host computer and displayed incorrect results.The initial results obtained on the advia centaur xp instrument were transferred to the lis and the results, displayed on the host computer, were different and some included non-numerical values.The patient results were not reported to the physician(s).Repeat testing was not performed to confirm correct results.There are no known reports of patient intervention or adverse health consequences due to the discordant patient results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2018-00213 on 18-may-2018.Additional information (12-july-2018): a siemens headquarter support center (hsc) specialist evaluated the service performed by the siemens customer service engineer (cse).The hsc specialist determined there was no recurrence of the issue.The instrument is performing within specifications.No further evaluation of the device is required.Section h6 (results code and conclusions code) were updated.

Brand Name
ADVIA CENTAUR XP
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key7527559
Report Number2432235-2018-00213
Device Sequence Number1254312
Product Code JJE
UDI-Device Identifier00630414585475
UDI-Public00630414585475
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K971418
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1